MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 22G X 0.5IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 22G X 0.5IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number LH-0035
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the injection was completed, when tried to activate the safety feature to remove the needle, but the safety feature did not work.There was no reported patient injury.No other information provided, at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
SAFESTEP HUBER NEEDLE SET 22G X 0.5IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20738160
Report Number3006260740-2024-06822
Device Sequence Number12856436
Product Code FPA
UDI-Device Identifier00801741066283
UDI-Public(01)00801741066283
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLH-0035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown